# SDR ASOA20140320040R

- Difficulty date: March 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 26,298 hours, 15,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82469
- Condition: Inoperative
- Location: Emergency Light
- Part time: 24,261 hours, 18,482 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EXIT ROW AT SEATS 12 OVERHEAD AFT FACING EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE. MX R & R NR 3 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
